| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with arteriosclerosis obliterans.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified common iliac artery.A 8.0mmx40mmx80cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 10 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications reported and the patient was in good condition post procedure.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).